<h1></h1>

Popular Products

Hi, If you have taken prednisone for more than a few weeks, your adrenal glands decrease cortisol synthesis. Hence, a gradual reduction in prednisone dosage is necessary as it gives your adrenal glands time to resume their normal functions. If you abruptly stop taking prednisone or taper off too quickly, you might experience prednisone withdrawal symptoms in the form of Severe fatigue, Weakness, Body aches, Joint pain, Nausea, Loss of appetite and Lightheadedness. The amount of time it takes to taper off prednisone depends on the disease being treated, the dose and duration of use, and other medical considerations. There are no set rules to direct the tapering process. This decision depends largely on clinical experience. You can consider to taper by lesser dose gradually every 3 days and eventually stop it completely. The other way of doing it is by tapering on an every-other-day basis, which is called ‘alternate-day taper’. Tapering may not always prevent withdrawal symptoms. People on long-term chronic therapy are clearly at greatest risk of experiencing withdrawal symptoms. Hence it needs to be done under medical supervision. Kindly consult your doctor for proper regimen and follow the instructions as advised by your doctor. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Ashakiran S, General & Family Physician

Read More…

Enter your Email Address
Shree

Leave a Reply